# SDR YENA2023024100190

- Difficulty date: February 23, 2023
- Submitted: February 24, 2023
- Operation: Air carrier
- Aircraft: N535JB
- Make and model: Airbus A320-232
- Aircraft serial: 01739
- Aircraft time: 77,988 hours, 28,307 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Actuator
- Part number: G4000VSVA02
- Part serial: AAG19021
- Condition: Failed
- Location: 720001-01-001-Rh
- Part time: 6,972 hours, 2,639 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

FLT#17, JAX - FLL. (AIRCRAFT PERFORMED AN AIR TURN BACK TO JAX) ' SHUT DOWN #2 ENGINE IN FLIGHT DUE TO HEAVY SURGING EVEN AT IDLE; C/W TSM 71-00-00 AND FOUND VSV ACT AT FAULT.  VSV ACT REPLACED IAW 75-32-41. ACCOMPLISHED #2 ENG VSV LUVE PER AMM 75-32-42. BSIHPC ACCOMPLISHED. NO FAULTS FOUND. PERFORMED IDLE LEAK CHECKS & HIGH POWER ASSURANCE TEST PER AMM 71-00-00. ALL CHECKS GOOD AT THIS TIME & NO LEAKS.'
